Previous |  Up |  Next


Title: On oscillatory solutions of the system of differential equations with deviating arguments (English)
Author: Bartušek, Miroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 35
Issue: 4
Year: 1985
Pages: 529-532
Summary lang: Russian
Category: math
MSC: 34K15
idZBL: Zbl 0625.34073
idMR: MR809038
DOI: 10.21136/CMJ.1985.102046
Date available: 2008-06-09T15:07:14Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Bartušek M.: On existence of oscillatory solution of the system of differential equations.Arch. Math., XVII, 7-10, 1981. MR 0672483
Reference: [2] Kiguradze T. I.: Some singular boundary value problems for ordinary differential equations.(in Russian), Tbilisi Univ. Press, Tbilisi, 1975. MR 0499402
Reference: [3] Chanturia T. A.: On a comparison theorem for linear differential equations.(in Russian). Izvestija AN SSSR, 40, No 5, 1129-1142, 1976.
Reference: [4] Chanturia T. A.: Asymptotic properties of solutions of some sets of nonautonomous ordinary differential equations.Mat. Zametki, 32, No 4, 577-588, 1982 (in Russian). MR 0679249
Reference: [5] Koplatadze R. T., Chanturia T. A.: On oscillatory properties of differential equations with deviating argument.Tbilisi Univ. Press, Tbilisi, 1977 (in Russian).


Files Size Format View
CzechMathJ_35-1985-4_6.pdf 540.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo